Title: A PASSWORD AUTHENTICATION SCHEME BASED ON DISCRETE LOGARITHMS
Authors: WU, TC
CHANG, CC
資訊科學與工程研究所
Institute of Computer Science and Engineering
Keywords: LOGIN;PASSWORD;AUTHENTICATION;PUBLIC KEY CRYPOTSYSTEM;DIGITAL SIGNATURE;SMART CARD;TIMESTAMP
Issue Date: 1991
URI: http://hdl.handle.net/11536/3927
http://dx.doi.org/10.1080/00207169108804023
ISSN: 0020-7160
DOI: 10.1080/00207169108804023
Journal: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
Volume: 41
Issue: 1-2
Begin Page: 31
End Page: 38
Appears in Collections:Articles